Completeness of a system of root elements of a fourth-order operator-differential equation
Differencialʹnye uravneniâ, Tome 35 (1999) no. 3, pp. 313-318
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_3_a4,
author = {I. V. Aliev},
title = {Completeness of a system of root elements of a fourth-order operator-differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {313--318},
year = {1999},
volume = {35},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_3_a4/}
}
I. V. Aliev. Completeness of a system of root elements of a fourth-order operator-differential equation. Differencialʹnye uravneniâ, Tome 35 (1999) no. 3, pp. 313-318. http://geodesic.mathdoc.fr/item/DE_1999_35_3_a4/